Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What is the highest blood sugar you ever had ?

Besides the blood sugar when you were diagnosed. Mine is 417 It wasn't today. I really can t remember what is was from. It came back down right away though, it wasn't up there for too long. I am pretty sure it was stress related though.
Asked On : Fri, 11 Dec 2009
Answers:  2 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hey 417 is is too very high. Are you sure your sugars are controlled? Do you have a stressful life? Then take control of the stressors. Stress is known to make sugars rise, but to this extent, i dint know. You may suddenly have a stroke also. Get your sugar levels checked and medications reviwed.


Answered: Fri, 11 Dec 2009
General & Family Physician Dr. Gautam Das's  Response
Hi. 417 is a really high reading. Not quite sure how much is the limit but readings above 500 might lead you to a coma and irreversiable complications. Please take care
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor